Volume 16, issue 4 (2016)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The membership problem for $3$–manifold groups is solvable
1827

Stefan Friedl and Henry Wilton

Steenrod squares on intersection cohomology and a conjecture of M Goresky and W Pardon
1851

David Chataur, Martintxo Saralegi-Aranguren and Daniel Tanré

Links of plane curve singularities are $L$–space links
1905

Eugene Gorsky and András Némethi

Homotopy representations of the unitary groups
1913

Wojciech Lubawski and Krzysztof Ziemiański

Rational equivariant cohomology theories with toral support
1953

J P C Greenlees

Mirror links have dual odd and generalized Khovanov homology
2021

Krzysztof K Putyra and Wojciech Lubawski

Resolutions of CAT(0) cube complexes and accessibility properties
2045

Benjamin Beeker and Nir Lazarovich

The fattened Davis complex and weighted $L^2$–(co)homology of Coxeter groups
2067

Wiktor J Mogilski

On the algebraic K-theory of the Hilbert modular group
2107

Mauricio Bustamante and Luis Jorge Sánchez Saldaña

A self-pairing theorem for tangle Floer homology
2127

Ina Petkova and Vera Vértesi

Statistical hyperbolicity of relatively hyperbolic groups
2143

Jeremy Osborne and Wen-yuan Yang

Rigidity in equivariant stable homotopy theory
2159

Irakli Patchkoria

$L^2$–invisibility of symmetric operad groups
2229

Werner Thumann

Profinite and discrete $G\hskip-2pt$–spectra and iterated homotopy fixed points
2257

Daniel G Davis and Gereon Quick

An annular refinement of the transverse element in Khovanov homology
2305

Diana Hubbard and Adam Saltz

Hopf algebras and invariants of the Johnson cokernel
2325

Jim Conant and Martin Kassabov

Stability results for Houghton groups
2365

Peter Patzt and Xiaolei Wu

Localizations of abelian Eilenberg–Mac Lane spaces of finite type
2379

Carles Casacuberta, José L Rodríguez and Jin-yen Tai

Homological stability for automorphism groups of RAAGs
2421

Giovanni Gandini and Nathalie Wahl

Independence of Roseman moves including triple points
2443

Kengo Kawamura, Kanako Oshiro and Kokoro Tanaka

Publication of this issue is now complete.